hrcak mascot   Srce   HID

Glasnik matematički, Vol. 45 No. 1, 2010.


Datum izdavanja: svibnja 2010.

Objavljen na Hrčku: 17. 5. 2010.
Sadržaj Puni tekst
Graphs and symmetric designs corresponding to difference sets in groups of order 96 (str.1-14) engleskipdf 159 KB
Snježana Braić, Anka Golemac, Joško Mandić, Tanja Vučičić
Izvorni znanstveni članak
 
The number of Diophantine quintuples (str.15-29) engleskipdf 160 KB
Yasutsugu Fujita
Izvorni znanstveni članak
 
On the reducibility of certain quadrinomials (str.31-41) engleskipdf 143 KB
Jonas Jankauskas
Izvorni znanstveni članak
 
On (m,n)-Jordan centralizers in rings and algebras (str.43-53) engleskipdf 117 KB
Joso Vukman
Izvorni znanstveni članak
 
Characterization of finite abelian and minimal nonabelian groups (str.55-62) engleskipdf 117 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Finite 2-groups with exactly one maximal subgroup which is neither abelian nor minimal nonabelian (str.63-83) engleskipdf 220 KB
Zdravka Božikov, Zvonimir Janko
Izvorni znanstveni članak
 
Finite groups with a faithful real-valued irreducible character whose square has exactly two distinct irreducible constituents (str.85-92) engleskipdf 102 KB
Emmanuel Zhmud
Izvorni znanstveni članak
 
Composition series of the induced representations of SO(5) using intertwining operators (str.93-107) engleskipdf 170 KB
Ivan Matić
Izvorni znanstveni članak
 
A quasistatic frictional contact problem with normal compliance and finite penetration for elastic materials (str.109-124) engleskipdf 159 KB
Arezki Touzaline
Izvorni znanstveni članak
 
Slip-dependent friction in dynamic electroviscoelasticity (str.125-137) engleskipdf 160 KB
Mostafa Kabbaj, El-Hassan Essoufi
Izvorni znanstveni članak
 
Some new double sequence spaces of invariant means (str.139-153) engleskipdf 139 KB
M. Mursaleen, S. A. Mohiuddine
Izvorni znanstveni članak
 
Stability of the Feller property for non-local operators under bounded perturbations (str.155-172) engleskipdf 184 KB
Yuichi Shiozawa, Toshihiro Uemura
Izvorni znanstveni članak
 
On expansions and pro-pro-categories (str.173-217) engleskipdf 393 KB
Nikica Uglešić, Vlasta Matijević
Izvorni znanstveni članak
 
Some cellular subdivisions of simplicial complexes (str.219-290) engleskipdf 601 KB
Sibe Mardešić
Izvorni znanstveni članak
 
Posjeta: 9.102 *